Article citationsMore>>

B. L. Guo, “Initial Boundary Value Problem for One Class of System of Multi-Dimension Inhomogeneous GBBM Equation,” Chinese Annals of Mathematics, Vol. 8, No. 2, 1987, pp. 226-238.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.